# SDR UPS08852590

- Difficulty date: June 26, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A ON EMERGENCY LIGHT TEST STANDBY ATTITUDE INDICATOR (SAI) AND STANDBY ALTIMETER INSTRUMENT LIGHTS INOP.  EMERGENCY LIGHTING SYS CHECKS OK M/M 33-50-01-2-2.
